... day. They pop up, but disappear after about an hour. I am considering going back to 3 pills a day. Suggestions?
Nana here is a paste on rare unknown side effects; hives, itching, or rash))) info off drugs.com
IF they are not that bothersome you should let your doctor know and see what he or she says before dropping your dose.Normal if you're really allergic etc you would get hives even on the smallest dose. Hope this is working well for you but ask your doctor about what to do with the hives if they continue. have a good day.
About a week after starting Contrave I woke up with non-itchy hives on both of my upper arms. I didn't think it was related to the medication, but as I started to increase my dose I would notice I would get itchy, especially in my palms and on my feet but it wasn't too bad so I kept taking it. Once I started taking the 2 pills twice a day though, I broke out in the worst all over body itch and hives anytime i'd scratch. Finally I stopped but the itching is not going away and I've been off it almost a week now...
I'm also experiencing itchy hives/rash after I've increased my dosage to three pills per day. It started in the middle of the night, I woke up VERY itchy and started scratching so hard I felt like I was going to tear my skin and bleed. I'm disappointed because I've lost almost 10 pounds now and I don't want to stop taking it. I bought some Benadryl to take but the pharmacist said not to take it long term. Ugh. Hope this goes away...
I started getting hives week 3. This week (4) I cut back to 1 at night. I am happy with the results and how I feel. I think its the wellbutrin. I tried it about 25 years ago to quit smoking but the hives overtook me. I am wondering if my body will adjust. ANYONE have any update or info?? I don't want to stop taking it!!!
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.